Accidental overdosing is easier than you think. Majority of the time, a very tired, sleep deprived mom or dad is trying to reduce fever or help a child feel better, and the directions on the box are not that specific. It only takes once for harmful effects to happen to your child, and it could potentially be damaging. A recent study put out by New York University found that 80% of parents have made dosing errors and most of those were when dosing was in a cup as opposed to a syringe. Signs or symptoms to look for if you suspect your child has been given too much of a medication are abdominal pain, nausea, vomiting, dry mouth, dizziness, ringing in the ears, fatigue or lethargy. More dangerous symptoms include confusion, unconsciousness, vomiting blood, severe headache, extreme sleepiness or trouble being awakened.
Integrity Urgent Care announced the opening of a new facility in Wichita Falls on 4518 Kemp Blvd. This twelfth clinic expands Integrity’s footprint in the Lone Star state, allowing them to ensure a best-in-class urgent care experience for more Texas patients.